Aa
A
A
Close
Avatar_universal
Drug/alcohol Combos
My boyfriend (35) has been an alcoholic for years. Smokes cigarettes, Drinks every day, avg lately has been 6 beers, and anywhere bet 1/2 to a full fifth of Jagermeister nightly.  Smokes pot.  For last @ 6 months has been taking methadone at 40 to 60mg ?? daily.

Now for a few weeks has a new drug.  Crystal meth.    

Tonight he told me that he's been having strong chest pains while he is at work.  Lasts a few minutes then goes away.  Chest pain is not during strenuous activity.

I know methadone is a depressant, alcohol, weed, depressants, then add crystal meth, as an upper NOT GOOD for the heart.  He's also been wheezing, and coughing up stuff.    Says his lungs feel like they're full of fluids.

I have told him I'm afraid this stuff is going to kill him, but with chest pains already......Could this crystal meth/methadone combination be the cause? or coinsidence?

He says that Meth isn't going to be a new addiction, he's going to take a month or so off pretty soon.
Cancel
5 Answers
Page 1 of 1
Avatar_universal
Yes, the drugs could be the cause.  He needs to see a doctor TODAY!  This is nothing to play with.  Try to talk him into going today.  Mixing stimulants and depressants isn't good....EVER!  Mixing alcohol with pills, pot and uppers is dangerous too.  He is a ticking time bomb, in my opinion.  I hope he will get some help before it kills him.  

Best of luck!  Keep us posted, ok? : )
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
1310633_tn?1430227691
Yes... the cigarettes, beer, Jagermeister, marijuana, methadone & crystal-meth COULD possibly be the cause of his medical issues.

They say... 'That which does not kill me, only serves to make me stronger', but I think he's taking it a bit too literally.

Your boyfriend needs help dude. SERIOUS help. Is rehab (a treatment-center) an option for him? If not, at the very least, he needs to get himself to a hospital so he can detox all the b/s out of his system before it KILLS him.

Mixing all of the things you mention is a killer combination, as Tramahater indicated. Ticking time-bomb to say the least...

Keep us posted...
Comment
Cancel
1310633_tn?1430227691
Comment
Comment
Submit Comment
495284_tn?1333897642
This is a deadly combination.....He needs to get some help ASAP.
Comment
Cancel
495284_tn?1333897642
Comment
Comment
Submit Comment
Avatar_universal
Thank all of you for your advice.   I will try to get him help in any way I can.  Advice and support are always welcome.  Helps to hear from someone outside the situation.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
If he continues down this path, he might not live to see 40. These combo of drugs is  bad bad bad. I hope he goes to see a dr and also gets the help he needs with rehab etc, there is help out there. As far as the crystal meth goes, that is one of the most addictive drugs and many don't come back from it. I am glad you want to help him, but he has to want to help himself, first and foremost. Keep us updated and I wish you both the best. Please take care of yourself.

Have you ever heard of alanon?
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Drug/alcohol Combos
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
3197167_tn?1348972206
Blank
clean_in_ks
KS
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800_tn?1449169377
Blank
VICourageous
ID
Avatar_f_tn
Blank
motye51
New Orleans, LA